beat365下载唯一官方网

校友风采

优秀校友

安徽大学博士生导师-董柏青

发布者:  时间:2012-09-16 00:00:00  浏览:

董柏青(Bo-Qing Dong)

男,1977年生,湖北咸宁人,博士,教授、博士生导师

1、教育经历

· 1997年9月--2001年6月 湖北师范学院数学系 理学学士

· 2001年9月--2004年6月 华中科技大学数学系 理学硕士

· 2004年9月--2007年6月 南开大学数学科学学院 理学博士

2、工作经历

· 2007年7月--至今 安徽大学 教授(破格)

· 2008年4月-至今 安徽大学 硕士生导师

· 2009年10月-至今 安徽大学数学科学学院 教授委员会副主任

· 2009年10月-至今 安徽大学数学科学学院 学位委员会副主席

· 2011年1月-至今 入选安徽省学术与技术带头人后备人选

· 2011年4月-至今 安徽大学 博士生导师

3.学术交流

· 2007年10月-至今 美国数学评论《Mathematical Review》评论员

· 2009年4月--6月 中国科学院晨兴数学中心访问学者

· 2011年9月--11月 中国科学院晨兴数学中心访问学者

· 多次应邀访问中国科学院数学研究所,北京大学,南开大学,天津大学,中国科学技术大学并多次在相关的国际学术会议上做邀请报告

4.科研项目(主持)

l 大尺度大气和海洋动力学方程的渐近性态 国家自然科学基金青年基金(批准号:10801001)2009年1月-2011年12月

l Navier-Stokes方程和准地转方程中若干问题的研究 国家自然科学基金面上项目(批准号:11271019)2013年1月-2016年12月

l 准地转流体方程的大时间性态 安徽省自然科学基金基金(批准号11040606M02) 2011年1月-2012年12月

l 流体动力学中某些非线性偏微分方程 安徽高校省级自然beat365下载唯一官方网重点项目(批准号KJ2008A025)2008年1月-2010年12月

l 流体动力学方程解的性态研究 安徽省学术与技术带头人后备人选资助项目2012年1月-2013年12月

l 非线性微分方程理论与应用 安徽大学211工程学术创新团队项目(批准号KJTD002B)2011年1月-2013年12月

l 不可压缩粘性流体的数学理论 安徽大学杰出青年科学基金培育基金(批准号KJJQ005)2011年1月-2013年12月

5、学术论文

多年来致力于描述复杂流动的非线性偏微分方程的理论和应用研究,先后在Nonlinearity,Discrete Contin. Dyn. Syst,J. Math. Phys,J.Differential Equations,Science China Mathemtics等国内外主流期刊上发表SCI学术论文30篇,其中SCI二区及其以上论文20余篇。

[1]Bo-Qing Dongand Juan Song, Global regularity and asymptotic behavior of the modified Navier-Stokes equations with fractional dissipation,Discrete and Continuous Dynamical Systems.32 (2012) 57-79.(SCI二区按科学院最新分区下同)

[2]Bo-Qing Dong,Yan Jia and Wenliang Zhang, An improved regularity criterion of three-dimensional magnetohydrodynamic equations,Nonlinear Analysis: Real World Applications, 13 (2012) 1159-1169. (SCI一区)

[3]Bo-Qing Dongand Zhi-Min Chen, On the weak-strong uniqueness of the dissipative surface quasi-geostrophic equation,Nonlinearity25 (2012) 1513–1524 (SCI二区)

[4] Xingwei Zhang,Yan Jia andBo-Qing Dong, On the pressure regularity criterion of the 3D Navier–Stokes equations,Journal of Mathematical Analysis and Applications393 (2012) 413–420 (SCI二区)

[5] Qing Qing Liu, Yan Jia andBo-Qing Dong, Remarks on the weak–strong uniqueness for the 2D quasi-geostrophic equation in BMO space,Applied Mathematics Letters, 25 (2012) 1470-1474 (SCI三区)

[6] Yan Jia, Jing Zhang andBo-Qing Dong, Logarithmical Regularity Criteria of the Three-Dimensional Micropolar Fluid Equations in terms of the Pressure,Abstract and Applied Analysis2012 395420, 1-13 (SCI二区)

[7]Bo-Qing Dong,Yan Jia and Zhi-Min Chen, Pressure regularity criteria of the three-dimensional micropolar fluid flows,Mathematical Methods in Applied Sciences, 34 (2011) 595-606.(SCI三区)

[8] Yan Jia, Wenliang Zhang andBo-Qing Dong, Remarks on the regularity criterion of the 3D micropolar fluid flows in terms of the pressure,Applied Mathematics Letters, 24 (2011) 199-203.(SCI三区)

[9]Bo-Qing Dong, Sadek Gala and Zhi-Min Chen, On the regularity criteria of the 3D Navier-Stokes equations in critical spaces,Acta Mathematica Scientia, Series B31 (2011) 591-600. (SCI四区)

[10]Yan Jia, Xingwei Zhang andBo-Qing Dong, The asymptotic behavior of solutions to three-dimensional Navier-Stokes equations with nonlinear damping,Nonlinear Analysis-Real World Applications, 12 (2011) 1736-1747. (SCI一区)

[11]Bo-Qing Dongand Qingqing Liu, Asymptotic profile of solutions to the two-dimensional dissipative quasi-geostrophic equation,Science China Mathematics, 53 (2010) 2733-2748. (SCI四区)

[12]Bo-Qing Dongand Zhifei Zhang, Global regularity for the 2D micropolar fluid flows with zero angular viscosity,Journal of Differential Equations, 249 (2010) 200-213. (SCI二区)

[13]Bo-Qing Dongand Zhifei Zhang, The BKM criterion for the 3D Navier-Stokes equations via two velocity components,Nonlinear Analysis: -Real World Applications, 11 (2010) 2415-2421. (SCI一区)

[14]Bo-Qing Dongand Wenliang Zhang, On the regularity criterion for three-dimensional micropolar fluid flows in Besov spaces,Nonlinear Analysis-Theory Methods & Applications, 73 (2010) 2334-2341. (SCI二区)

[15]董柏青,宋娟,张文亮,三维部分粘性Boussinesq方程的爆破准则,中国科学:数学, 12 (2010) 1225-1236.

[16]Bo-Qing Dongand Zhi-Min Chen, Regularity criteria of weak solutions to the three-dimensional micropolar flows,Journal of Mathematical Physics, 50 (2009) 103525, 13 pp. (SCI二区)

[17]Bo-Qing Dongand Zhi-Min Chen, Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows,Discrete and Continuous Dynamical Systems, 23 (2009) 765-784. (SCI二区)

[18]Bo-Qing Dongand Wei Jiang, On the decay of higher order derivatives of solutions to Ladyzhenskaya model for incompressible viscous flows,Science in China Series A: Mathematics, 51 (2008) 925-934. (SCI四区)

[19]Bo-Qing Dongand Zhi-Min Chen, Regularity criterion of weak solutions to the 3D Navier-Stokes equations via two velocity components,Journal of Mathematical Analysis and Applications, 338 (2008) 1-10. (SCI二区)

[20]Bo-Qing Dongand Zhi-Min Chen, A remark on regularity criterion for the dissipative quasi geostrophic equation,Journal of Mathematical Analysis and Applications, 329 (2007) 1212-1217. (SCI二区)

[21]Bo-Qing Dongand Zhi-Min Chen, On upper and lower bounds of higher order derivatives for solutions to the micropolar fluid flows in R2,Journal of Mathematical Analysis and Applications., 334 (2007) 1386-1399. (SCI二区)

[22]Jianwen Chen, Zhi-Min Chen andBo-Qing Dong, Uniform attractors of non homogeneous micropolar fluid flows in non-smooth domains,Nonlinearity, 20 (2007) 1619-1635.(SCI二区)

[23]Bo-Qing Dong, Time decay rates of the isotropic non-Newtonian flows in Rn,Acta Mathematicae Applicatae Sinica, English Series, 23 (2007) 99-106. (SCI四区)

[24] Jianwen Chen,Bo-Qing Dongand Zhi-Min Chen, Pullback attractors of non-autonomous micropolar fluid flows,Journal of Mathematical Analysis and Applications336 (2007) 1384-1394 (SCI二区)

[25]Bo-Qing Dongand Zhi-Min Chen, Asymptotic stability of non-Newtonian flows with large perturbation,Applied Mathematics and Computation, 173 (2006) 243-250. (SCI二区)

[26]Bo-Qing Dongand Zhi-Min Chen, Asymptotic stability of critical and super critical dissipative quasi geostrophic equation,Nonlinearity, 19 (2006) 2919-2928. (SCI二区)

[27]Bo-Qing Dongand Zhi-Min Chen, Global attractors of two dimensional micropolar fluid flows in some unbounded domains,Applied Mathematics and Computation, 182 (2006) 610-620.(SCI二区)

[28]Bo-Qing Dongand Zhi-Min Chen, Time decay rates of non-Newtonian flows in Rn+,Journal of Mathematical Analysis and Applications, 324 (2006) 820-833. (SCI二区)

[29] Jianwen Chen, Zhi-Min Chen andBo-Qing Dong, Existence of H2-global attractors of two dimensional micropolar fluid flows,Journal of Mathematical Analysis and Applications. 322 (2006) 512-522. (SCI二区)

[30]Bo-Qing Dongand Zhi-Min Chen, Remarks on upper and lower bounds of solutions to the Navier Stokes equations in R2,Applied Mathematics and Computation, 182 (2006) 553-558. (SCI二区)

[31]Bo-Qing Dong, and Yongsheng Li, Large time behavior to the system of incompressible non-Newtonian fluids in R2,Journal of Mathematical